Click on image to enlarge
Price: £1.70 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Numark Paracetamol 120mg/5ml Oral Suspension is a medicine for the relief of mild to moderate pain, including teething pain and reducing fever.
- Sugar free
- Strawberry Flavour
For oral use only.
Massage the sachet to mix the contents at least 10 seconds before opening.
Never give more medicine than shown in the table.
Always use the spoon supplied with the pack.
Do not overfill the spoon.
Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.
Keep out of sight and reach of children.
|Child's Age||How much||How often(in 24 hours)|
|3-6 months||2.5ml||4 times|
|6-24 months||5ml||4 times|
|2-4 years||7.5ml (5ml + 2.5ml)||4 times|
|4-8 years||10ml (5ml + 5ml)||4 times|
|8-10 years||15ml (5ml + 5ml + 5ml)||4 times|
|10-12 years||20ml (5ml + 5ml + 5ml + 5ml)||4 times|
Each 5ml contains Paracetamol 120mg
Hydrogenated glucose syrup containing Sorbitol (E420) and Maltitol (E965), Sodium Methylparaben (E219), Sodium Propylparaben (E217).